Optimal link removal for epidemic mitigation: A two-way partitioning approach

Eva A Enns, Jeffrey J Mounzer, Margaret L Brandeau

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)138-147
Number of pages9
JournalMathematical Biosciences
Volume235
Issue number2
StatePublished - 2012

Cite this

Optimal link removal for epidemic mitigation: A two-way partitioning approach. / Enns, Eva A; Mounzer, Jeffrey J; Brandeau, Margaret L.

In: Mathematical Biosciences, Vol. 235, No. 2, 2012, p. 138-147.

Research output: Contribution to journalArticle

Enns, Eva A ; Mounzer, Jeffrey J ; Brandeau, Margaret L. / Optimal link removal for epidemic mitigation: A two-way partitioning approach. In: Mathematical Biosciences. 2012 ; Vol. 235, No. 2. pp. 138-147.
@article{91e4759417f74ae78ffb3e5fd2302941,
title = "Optimal link removal for epidemic mitigation: A two-way partitioning approach",
author = "Enns, {Eva A} and Mounzer, {Jeffrey J} and Brandeau, {Margaret L}",
year = "2012",
language = "English (US)",
volume = "235",
pages = "138--147",
journal = "Mathematical Biosciences",
issn = "0025-5564",
publisher = "Elsevier Inc.",
number = "2",

}

TY - JOUR

T1 - Optimal link removal for epidemic mitigation: A two-way partitioning approach

AU - Enns, Eva A

AU - Mounzer, Jeffrey J

AU - Brandeau, Margaret L

PY - 2012

Y1 - 2012

M3 - Article

VL - 235

SP - 138

EP - 147

JO - Mathematical Biosciences

JF - Mathematical Biosciences

SN - 0025-5564

IS - 2

ER -